# SDR UPS203377

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5754 · Leading Edge Devices
- Part: K-Flap
- Part number: 65162276
- Condition: Corroded
- Location: Nr 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION NR 6 K-FLAP ATTACH POINT.  REMOVED AND REPLACED NEW K-FLAP IAW M/M 27-81-0.
